3years in pain: First was swelling feet and... - Vasculitis UK

Vasculitis UK

6,832 members5,947 posts

3years in pain

Afighter
Afighter

First was swelling feet and was told i have TB. Went to different tb test and all was negative.(20165 But still they gave medicine for it. I ask my doctor if i can stop taking it coz of side-effect. He says ok! Not aware of the consequence..after a month i was diagnosed with it. Last year i was again in terrible pain and red spots on my both legs. Was diagnosed IgA Vasculitis. This month is PR3-ANCA.. Is PR3-ANCA and vasculitis ared different illness? Im so mixed up.

4 Replies

Call someone on the telephone helpline. They will talk it through and help.

Dear Afighter,

PR3 ANCA is an blood indicator of one type of vasculitis. It is not a diagnosis in and of itself; it is a blood test result.

It is sometimes associated with Granulomatosis Polyangetitis , formerly known as Wegener's Granulomatosis. ( GPA) It would certainly explain pain. It means that the membranes lining your blood vessels are inflamed.

Have you been put on Prednisone? If not, you should be. Right away..

I am not sure how swollen feet led to a TB diagnosis either. However, for TB to be suspected, you must be having some respiratory issues, and swollen feet shows some sort of fluid retension. This could be a signal of a kidney problem, or arthritis.

I hope you have been referred to a rheumatologist; if not , demand that too. The lungs and kidneys are targets of GPA. You need to be monitored regularly and need to be on Prednisone and possibly other drugs.

You are "a fighter"; you might need to do some fighting with the medical system to have your medical needs met. Being mixed up is a normal reaction when you hear about PR3. You are not alone. This is a medical condition, very hard to grasp.

This website is here for you. Please do demand the attention you need.

Dear Afighter,

I'm NOT, at all, surprised that you are 'Mixed Up'- so would I be. I do agree, with AmyS1, I think you need to actually talk, to someone, who can then answer/respond to your questions. Yes I could 'Blab On' for two pages, or so, and you still wouldn't understand- in fact you would, almost certainly, be more confused. Do you have an Understanding GP, or Hospital Doctor/Consultant? If so I would ask to speak to Him/Her. Make sure that you Book a, fairly long, appointment- explain that you DO need to 'Talk'. If not then perhaps someone at Health Unlocked or Vasculitis UK, our Sister organisation, might be able to help. Try your own Doctors first though.

Please do let us know how you Get On and, On behalf of us all, Good Luck.

AndrewT

I agree with everyone else as well. It could also be another type of vasculitis. To be certain of what type of vasculitis you have I would request a wedge biopsy of one of the red spots. This is what confirmed my diagnosis. I have Polyarteritis Nodosa (PAN) 11/2016 and that’s how my disease manifests. Followed by a trail of other issues. Definitely seek out a Rheumatologist.You May be placed on a high dose of Prednisone and then possibly treatment thereafter. Continue to be a fighter!

You may also like...